# SDR CALA2025111611226

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 82,703 hours, 36,085 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Leaking
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK/OIL ODOR IN FLT DECK AFTER GEARDOWN ON FINAL APPROACH.   PERFORM AMM 05-50-00-810-831-A IDENTIFICATION OF THE CAUSE FOR CABIN ODOR, SMOKE OR FUME, AND TSM TASK 71-00-00-810-801-A SMOKE AND/OR OIL SMELL IN THE CABIN DUE TO AN ENGINE LEAKAGE. ACCOMPLISHED TSM 05-50-00-810-831-A, FOUND THROTTLE VALVE LEAKING HYD FLUID.  ACCOMPLISHED TSM 71-00-00-810-801-A ON ENG 1 & 2 WITH NO DIRTY SOCK/ OIL SMELL AT VARIOUS POWER SETTINGS WITH ENGINES SUPPLING RESPECTIVE BLEEDS.  NO ODOR PRESENT DURING OR AFTER RUNS.
